| Model Number |
ZM-531PA |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) stated that the staff reported multiple times that the zm transmitter would not always give correct ecg readings.The device was also cracked.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) stated that the staff reported multiple times that the zm transmitter would not always give correct ecg readings.The device was also cracked.No patient harm was reported.